The laboratory report on a patient indicates a hemoglobin level of 7g/dL. Which of the
following is the first action for the medical assistant to take? No... [Show More] tify patient, Inform the
patient, Record the results in the medical record, Repeat the test to insure accuracy. -
ANS-Notify the Provider ( Because the results indicate a critically low level of
hemoglobin level, the assistant should notify the provider).
A medical assistant is preparing a patient to have cryosurgery following an abnormal
Papanicolaou test. Which of the following statements should the assistant make to
explain the procedure? Cyrosurgery is a laser surgery that kills the abnormal cells,
involves a probe that cauterizes and kill abnormal cells, involves an extremely cold
probe to freeze and kill abnormal cells. - ANS-"Cryosurgery involves an extremely cold
probe to freeze and kill abnormal cells."
(This is an accurate description of cryosurgery, which involves a low-temperature probe
to freeze tissue to destroy abnormal cells.
Which of the following dressing should la medical assistant use on a partial-thickness
burn? skin closure application, non adherent dressing, lubricated mesh gauze, sterile
gauze dressing - ANS-Nonadherent dressing
(This type of dressing allows the wound to be exposed to air and heal).
Which of the following positions is appropriate for a pelvic examination? lithotomy,
prone, supine, high flowers - ANS-Lithotomy Position
A medical assistant receives a call from a patient requesting a refill for fentanyl patches
for chronic pain. Which of the following actions should the assistant take? call the
prescription in to the patient's pharmacy, tell the patient to schedule an office visit, fax
the prescription to the patients pharmacy, refer the patients request to the provider. -
ANS-Refer the patients's request to the provider.
(The assistant should recognize the fentanyl as a Schedule || drug that requires a
written prescription from the provider. The first step when reviewing a refill request is to
contact the provider. [Show Less]